×

zbMATH — the first resource for mathematics

Plane partitions. III: The weak Macdonald conjecture. (English) Zbl 0421.10011

MSC:
11P81 Elementary theory of partitions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andrews, G.E.: MacMahon’s conjecture on symmetric plane partitions. Proc. Nat. Acad. Sci. USA,74, 426-429 (1977) · Zbl 0353.05006 · doi:10.1073/pnas.74.2.426
[2] Andrews, G.E.: Plane partitions (II): the equivalence of the Bender-Knuth and MacMahon conjectures. Pac. J. Math.,72, 283-291 (1977) · Zbl 0376.10014
[3] Andrews, G.E.: The Theory of Partitions, Addision-Wesley, Reading, 1976 · Zbl 0371.10001
[4] Andrews, G.E.: Plane partitions (I): the MacMahon conjecture, Advances in Math. (to appear) · Zbl 0462.10010
[5] Andrews, G.E.: On Macdonald’s conjecture and descending plane partitions, Proceedings of the Alfred Young Day Conference (to appear) · Zbl 0441.05005
[6] Askey, R., Wilson, J.: A set of orthogonal polynomials that generalize the Racah coefficients or 6-j symbols, S.I.A.M. J. Math. Anal., (to appear) · Zbl 0437.33014
[7] Bailey, W.N.: Generalized Hypergeometric Series. London and New York: Cambridge University Press 1935 · Zbl 0011.02303
[8] Carlitz, L.: Rectangular arrays and plane partitions, Acta Arith.,13, 22-47 (1967) · Zbl 0168.01502
[9] Gansner, E.: Matrix correspondences and the enumeration of plane partitions, Ph.D. Thesis, M.I.T., 1978
[10] Macdonald, I.G.: Lecture on plane partitions, Oberwolfach Conference on Combinatorics and Special Functions, May 1977
[11] MacMahon, P.A.: Partitions of numbers whose graphs possess symmetry. Trans. Cambridge Phil. Soc.,17, 149-170 (1898-99)
[12] MacMahon, P.A.: Combinatory Analysis, Vol. 2. London and New York: Cambridge University Press 1916 · JFM 46.0107.04
[13] Muir, T.: A Treatise on the Theory of Determinants. London: Longmans 1933
[14] Stanley, R.P.: Theory and applications of plane partitions I, Studies in Appl. Math.,50, 167-188 (1971) · Zbl 0225.05011
[15] Stanley, R.P.: Theory and applications of plane partitions II, Studies in Appl. Math.50, 259-279 (1971) · Zbl 0225.05012
[16] Whipple, F.J.W.: Well-poised series and other generalized hypergeometric series, Proc. London Math. Soc. (2),25, 525-544 (1926) · JFM 52.0365.03 · doi:10.1112/plms/s2-25.1.525
[17] Whipple, F.J.W.: Some transformations of generalized hypergeometric series, Proc. London Math. Soc. (2),26, 257-272 (1927) · JFM 53.0331.03 · doi:10.1112/plms/s2-26.1.257
[18] Whittaker, E.T., Watson, G.N.: A Course of Modern Analysis, 4th ed., London and New York: Cambridge University Press 1958 · JFM 45.0433.02
[19] Wilson, J.: Three-term contiguous relations and some new orthogonal polynomials, from Pade and Rational Approximation (Saff and Varga, eds.). New York-London: Academic Press, 1977
[20] Wilson, J.: Ph.D. Thesis, University of Wisconsin, 1978
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.